Alert archive / Idaho / Tornado Warnings in 2013

Tornado Warning 8, NWS Pocatello, ID

September 5, 2013Clark County, Idaho

NWS Pocatello, ID issued this tornado warning at Sep 5, 2013, 5:37 PM MDT for Clark County, Idaho. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2013, 5:37 PM MDT (23:37 UTC)
Expired
Sep 5, 2013, 6:15 PM MDT
In force
38 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

County Clark County, ID

The radar

The Pocatello radar (KSFX), 134 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 5:50 PM MDTTSTM WND GST 6315 Nw Monteview, IDBLUE DOME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 3:56 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 11.6 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2013-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2013-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WFUS55 KPIH 052337
TORPIH
IDC033-060015-
/O.NEW.KPIH.TO.W.0008.130905T2337Z-130906T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
537 PM MDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CLARK COUNTY IN EASTERN IDAHO...

* UNTIL 615 PM MDT

* AT 534 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EXTREME
  SOUTHWESTERN CLARK COUNTY...OR 16 MILES NORTHWEST OF NORTHWEST
  INL...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
  RURAL WESTERN CLARK COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE 
INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN IDAHO.

&&

LAT...LON 4438 11235 4397 11287 4397 11300 4424 11296
      4424 11282 4440 11282 4442 11284 4444 11284
      4446 11282 4447 11280
TIME...MOT...LOC 2337Z 218DEG 34KT 4407 11291

$$

VALLE
2 follow-up statements
206 
WWUS55 KPIH 052350
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
550 PM MDT THU SEP 5 2013

IDC033-060015-
/O.CON.KPIH.TO.W.0008.000000T0000Z-130906T0015Z/
CLARK ID-
550 PM MDT THU SEP 5 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR WESTERN
CLARK COUNTY...

AT 548 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A TORNADO.  THIS TORNADO WAS LOCATED OVER SOUTHWESTERN CLARK
COUNTY...OR 19 MILES NORTH OF NORTHWEST INL...MOVING NORTHEAST AT 40
MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
  RURAL WESTERN CLARK COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM MAY PRODUCE QUARTER SIZE 
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN IDAHO.

&&

LAT...LON 4438 11235 4397 11287 4397 11300 4424 11296
      4424 11282 4440 11282 4442 11284 4444 11284
      4446 11282 4447 11280
TIME...MOT...LOC 2350Z 225DEG 34KT 4414 11278

$$

VALLE
527 
WWUS55 KPIH 060000
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
600 PM MDT THU SEP 5 2013

IDC033-060015-
/O.CON.KPIH.TO.W.0008.000000T0000Z-130906T0015Z/
CLARK ID-
600 PM MDT THU SEP 5 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR WESTERN
CLARK COUNTY...

AT 557 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A TORNADO.  THIS TORNADO WAS LOCATED OVER SOUTHWESTERN CLARK 
COUNTY...OR 20 MILES NORTHWEST OF MONTEVIEW...MOVING NORTHEAST AT 40 
MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
  RURAL WESTERN CLARK COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM MAY PRODUCE QUARTER SIZE 
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN IDAHO.

&&

LAT...LON 4438 11235 4397 11287 4397 11300 4424 11296
      4424 11282 4440 11282 4442 11284 4444 11284
      4446 11282 4447 11280
TIME...MOT...LOC 2359Z 228DEG 33KT 4417 11269

$$

VALLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this tornado warning went out at Sep 5, 12:57 PM MDT, 4 hours 40 minutes earlier.

Area forecast discussion, Sep 5, 12:57 PM MDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
1257 PM MDT THU SEP 5 2013

.DISCUSSION...THE UPPER LOW MOVING INTO SE OR THIS AFTN CONTINUES
TO STREAM MONSOON MOISTURE INTO ID. MORNING CONVECTION HAS MOVEF
OUT OF THE AREA...AND AFTERNOON CONVECTION IS EXPECTED TO START UP
AND SPREAD ACROSS SE ID CONTINUING INTO THE EARLY EVE. PW VALUES
AGAIN RUNNING ABOVE 1 INCH...SUPPORTING THE THREAT OF HEAVY RAIN
WITH THUNDERSTORMS. THE UPPER LOW MOVES SLOWLY NE TO CENTRAL WA ON
FRI...AND THIS WILL PUSH MUCH OF THE MOISTURE OFF TO THE N AND E
OF ID. ONLY EXPECTING SCATTERED SHOWERS AND TSTMS IN THE EASTERN
HIGHLANDS ON FRI AND SAT AND LESS COVERAGE ON SUNDAY. BY SUN NIGHT
THE UPPER LOW MOVES TO THE N CENTRAL MT. THIS WILL TAKE THE PRECIP
OUT OF THE AREA ENTIRELY...WITH UPPER RIDGING TAKING OVER AND
KEEPING THE AREA DRY THROUGH THURSDAY. HEDGES

&&

.AVIATION...MORNING SHOWERS AND THUNDERSTORMS ARE BEGINNING TO MOVE
OUT OF THE AREA WITH SKIES GENERALLY CLEARING SOMEWHAT.
HOWEVER...THIS WILL ACT TO DESTABILIZE THE ATMOSPHERE AND WILL GIVE
WAY TO MORE ORGANIZED CONVECTION THIS AFTERNOON. STORMS THIS
AFTERNOON WILL BE WELL DEVELOPED AND COULD PRODUCE STRONG OUTFLOW
WINDS. AIRMASS WILL STABILIZE LATE TONIGHT AND BRING MORE SETTLED
WEATHER TO THE AREA. HINSBERGER

&&

.FIRE WEATHER...CONCERN FOR THIS AFTERNOON AND EVENING WILL BE
TWO-FOLD...A CONTINUED FLASH FLOOD THREAT ACROSS THE AREA AND THE
SEVERE WEATHER POTENTIAL AS INDICATED BY THE SLIGHT RISK HIGHLIGHT
FROM SPC. MOISTURE WILL CONTINUE TO STREAM INTO THE AREA FROM THE
SOUTHWEST AHEAD OF AN UPPER LOW OVER THE OREGON COASTAL WATERS.
HEAVY RAINFALL MAY PRODUCE MUDSLIDES AND/OR DEBRIS FLOW OVER RECENT
BURN AREAS. THE UPPER LOW IS EXPECTED TO SLOWLY ADVANCE INLAND AND
SHOULD BE LOCATED OVER EASTERN WASHINGTON FRIDAY NIGHT. THIS SHOULD
HELP INTRODUCE SOME DRIER AIR TO THE CENTRAL MOUNTAINS HEADING INTO
THE WEEKEND...BUT MOISTURE WILL REMAIN OVER THE SOUTHEASTERN
HIGHLANDS THROUGH SUNDAY AS THE UPPER LOW CONTINUES EASTWARD. MODELS
SUGGEST A MUCH DRIER WEATHER PATTERN STARTING NEXT WEEK AS RIDGING
BUILDS BACK INTO THE AREA. EXPECT TO SEE LOWER HUMIDITY NEXT WEEK AS
A RESULT.  HINSBERGER

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING
IDZ017-018-021>023-031.

&&
Hazardous weather outlook, Sep 5, 5:22 AM MDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
522 AM MDT THU SEP 5 2013

IDZ017>025-031-032-061130-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
522 AM MDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS LIKELY AGAIN TODAY OVER THE AREA PARTICULARLY
THE SOUTHERN HIGHLANDS...CENTRAL MOUNTAINS...EASTERN MAGIC
VALLEY...LOWER SNAKE RIVER PLAIN AND CARIBOU HIGHLANDS PROMPTING
FLASH FLOOD WATCHES. NUMEROUS TO WIDESPREAD RAIN SHOWERS AND
SCATTERED THUNDERSTORMS WILL MOVE THIS MORNING AND CONTINUE OFF
AND ON THROUGH THIS AFTERNOON. LOOK FOR GUSTY WINDS...HAIL AND
LIGHTNING IN AND AROUND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS
WILL DROP IN INTENSITY AND COVERAGE BY LATE AFTERNOON AND CONTINUE
INTO EARLY EVENING BEFORE SUBSIDING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. EXPECT BREEZY
WINDS ACROSS THE AREA ON FRIDAY AND TO A LESSER EXTENT ON SATURDAY
AND SUNDAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECT ACROSS
THE UPPER SNAKE HIGHLANDS AND EASTERN HIGHLANDS NEAR THE WYOMING
BORDER FRIDAY...SATURDAY AND AN LESSER EXTENT ON SUNDAY. LOCALIZED
HEAVY RAIN COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Sep 5, 3:24 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
324 PM MDT THU SEP 5 2013

IDZ017-031-052215-
LINCOLN ID-BLAINE ID-
324 PM MDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
  CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 415 PM MDT

AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF SHOSHONE..MOVING NORTH AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   PICABO AND  GANNETT...
   CAREY...

LAT...LON 4337 11426 4331 11386 4290 11411 4291 11433
TIME...MOT...LOC 2124Z 198DEG 29KT 4307 11416

RS
Special weather statement, Sep 5, 4:59 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
459 PM MDT THU SEP 5 2013

IDZ019-032-052345-
CLARK ID-BUTTE ID-CUSTER ID-
459 PM MDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL CUSTER COUNTY IN CENTRAL IDAHO
  NORTHERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO

UNTIL 545 PM MDT

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF MACKAY TO 9 MILES WEST OF HOWE..AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN CUSTER COUNTY...
  RURAL NORTHERN BUTTE COUNTY...
  RURAL SOUTHWESTERN CLARK COUNTY...

LAT...LON 4433 11336 4432 11333 4424 11332 4424 11288
      4408 11274 4368 11309 4364 11319 4407 11359
TIME...MOT...LOC 2259Z 212DEG 28KT 4408 11345 4376 11316

VALLE
Special weather statement, Sep 5, 5:10 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
510 PM MDT THU SEP 5 2013

IDZ031-060015-
BLAINE ID-
510 PM MDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL BLAINE COUNTY IN CENTRAL IDAHO

UNTIL 615 PM MDT

AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF CORRAL..MOVING NORTHEAST AT 30
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. RAIN SHOWERS ARE EXPECTED TO MOVE INTO THE BEAVER CREEK
WILD FIRE BURN AREA BY 6 PM MDT.

LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN BLAINE COUNTY...
  RURAL NORTHWESTERN BLAINE COUNTY...

LAT...LON 4385 11469 4362 11418 4339 11454 4343 11455
      4346 11452 4348 11452 4350 11458 4356 11460
      4360 11469 4366 11467 4368 11470 4373 11468
      4381 11472
TIME...MOT...LOC 2309Z 207DEG 27KT 4332 11492

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 6:34 PM MDTSpecial Weather StatementPIHLincoln41 min
Sep 4, 7:10 PM MDTSevere Thunderstorm WarningPIHLincoln65 min
Sep 4, 7:48 PM MDTFlash Flood WarningPIHBlaine, Lincoln3 hr
Sep 4, 10:18 PM MDTFlash Flood WarningPIHBlaine3 hr
Sep 5, 5:20 AM MDTSpecial Weather StatementPIHCassia55 min
Sep 5, 6:04 AM MDTSpecial Weather StatementPIH56 min
Sep 5, 6:10 AM MDTSpecial Weather StatementPIHCassia65 min
Sep 5, 3:24 PM MDTSpecial Weather StatementPIHLincoln51 min
Sep 5, 4:59 PM MDTSpecial Weather StatementPIHButte46 min
Sep 5, 5:10 PM MDTSpecial Weather StatementPIHCamas65 min
Sep 5, 5:27 PM MDTSevere Thunderstorm WarningPIHButte, Clark48 min
Sep 5, 5:40 PM MDTFlash Flood WarningPIHBlaine3 hr
Sep 5, 5:51 PM MDTSpecial Weather StatementPIHLincoln54 min

Nearby

Tornado Warnings in Idaho, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.